RUS  ENG
Full version
JOURNALS // Ural Mathematical Journal // Archive

Ural Math. J., 2023 Volume 9, Issue 2, Pages 121–131 (Mi umj209)

Control problem for a parabolic system with uncertainties and a non-convex goal

Igor' V. Izmest'evab, Viktor I. Ukhobotovb

a Chelyabinsk State University
b South Ural State University, Chelyabinsk

Abstract: We consider the control problem for a parabolic system that describes the heating of a given number of rods. Control is carried out through heat sources that are located at the ends of the rods (only at one end or at both). The density functions of the internal heat sources and exact values of the temperature at the right ends of some rods are unknown, and only the segments of their change are given. The goal of choosing control is to ensure that at a fixed time moment the weighted sum of the average temperatures of the rods belongs to a non-convex terminal set for any admissible unknown functions. After a change of variables, this problem reduces to a one-dimensional differential game. Necessary and sufficient conditions for the game termination are found.

Keywords: Control, uncertainty, parabolic system.

Language: English

DOI: 10.15826/umj.2023.2.010



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025